# SDR 9521459864

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT SECTION OF FLOOR PROXIMITY EMERGENCY LIGHT WIRING CHAFER AT SIDEWALL.  REPAIRED WIRING AND OPERATIONAL CHECK NORMAL.
